RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rukhin, Andrew L

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:1200
Abstract pages:3432
Full texts:1373
References:105
E-mail:

http://www.mathnet.ru/eng/person33590
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/151795

Publications in Math-Net.Ru
2009
1. A. L. Rukhin, “Joint distribution of pattern frequencies and multivariate Polya–Aeppli law”, Teor. Veroyatnost. i Primenen., 54:2 (2009),  226–242  mathnet  mathscinet  zmath; Theory Probab. Appl., 54:2 (2010), 246–260  isi  scopus
2006
2. A. L. Rukhin, “Pattern correlation matrices for Markov sequences and tests of randomness”, Teor. Veroyatnost. i Primenen., 51:4 (2006),  712–731  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:4 (2007), 663–679  isi  scopus
2000
3. A. P. Korostelev, A. L. Rukhin, “Recursive estimation of a vector parameter under Bahadur risk”, Teor. Veroyatnost. i Primenen., 45:4 (2000),  639–656  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:4 (2001), 589–603  isi
4. A. L. Rukhin, “Testing randomness: a suite of statistical procedures”, Teor. Veroyatnost. i Primenen., 45:1 (2000),  137–162  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:1 (2000), 111–132  isi
1996
5. A. L. Rukhin, D. Plachky, “Lehmann-unbiased decision rules: admissibility and invariance”, Zap. Nauchn. Sem. POMI, 228 (1996),  284–293  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 93:3 (1999), 436–442
1990
6. A. L. Ruchin, “Admissible polinomial estimatore for quadratic polinomial of normal parameters”, Zap. Nauchn. Sem. LOMI, 184 (1990),  234–247  mathnet  mathscinet  zmath; J. Math. Sci., 68:4 (1994), 566–576
1975
7. A. L. Rukhin, “Invariant statistics and characterizations of probability distributions”, Teor. Veroyatnost. i Primenen., 20:3 (1975),  596–609  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:3 (1976), 584–598
1974
8. L. B. Klebanov, A. L. Rukhin, “On families of distributions with location parameter admitting a sufficient statistic of rank not greater that two”, Teor. Veroyatnost. i Primenen., 19:3 (1974),  604–611  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:3 (1975), 577–584
9. A. L. Rukhin, “A note on the D'Alembert functional equation”, Zap. Nauchn. Sem. LOMI, 47 (1974),  182–183  mathnet  mathscinet  zmath
10. A. L. Rukhin, “Strongly symmetric families and statistical analysis of their parameters”, Zap. Nauchn. Sem. LOMI, 43 (1974),  59–87  mathnet  mathscinet
11. A. L. Rukhin, “Statistical properties of the normal law on groups and invariant sufficiency”, Zap. Nauchn. Sem. LOMI, 41 (1974),  94–104  mathnet  mathscinet  zmath
1972
12. A. L. Rukhin, “The estimation of the rotation parameter on a sphere”, Zap. Nauchn. Sem. LOMI, 29 (1972),  74–91  mathnet  mathscinet  zmath
1971
13. L. B. Klebanov, Yu. V. Linnik, A. L. Rukhin, “Unbiased estimation and matrix loss functions”, Dokl. Akad. Nauk SSSR, 200:5 (1971),  1024–1025  mathnet  mathscinet  zmath
14. A. L. Rukhin, “On a certain case of optimal control estimation by means of measurements”, Dokl. Akad. Nauk SSSR, 200:2 (1971),  294–297  mathnet  mathscinet  zmath
15. A. M. Kagan, Yu. V. Linnik, J. V. Romanovsky, A. L. Rukhin, “Families with “self-control””, Dokl. Akad. Nauk SSSR, 199:4 (1971),  766–769  mathnet  mathscinet  zmath
16. Yu. V. Linnik, A. L. Rukhin, “Convex loss functions in the theory of unbiased estimation”, Dokl. Akad. Nauk SSSR, 198:3 (1971),  527–529  mathnet  mathscinet  zmath
17. N. A. Lebedev, Yu. V. Linnik, A. L. Rukhin, “Monotone convex matrix loss functions in statistics”, Trudy Mat. Inst. Steklov., 112 (1971),  291–299  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 301–309
1970
18. A. L. Rukhin, “Strongly symmetric families”, Dokl. Akad. Nauk SSSR, 190:2 (1970),  280–282  mathnet  mathscinet  zmath
19. A. L. Rukhin, “Certain statistical and probability problems on groups”, Trudy Mat. Inst. Steklov., 111 (1970),  52–109  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 111 (1970), 52–129
20. Yu. V. Linnik, A. L. Rukhin, Sh. I. Strelitz, “Gamma-distributions and partial sufficiency of polynomials”, Trudy Mat. Inst. Steklov., 111 (1970),  40–51  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 111 (1970), 45–58
1969
21. A. L. Rukhin, “On a theorem of S. N. Bernshtein”, Mat. Zametki, 6:3 (1969),  301–307  mathnet  mathscinet  zmath; Math. Notes, 6:3 (1969), 638–641
1967
22. A. L. Rukhin, “The complex normal law and the admissibility of the sample mean as an estimator of a location parameter”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  762–764  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 695–697
23. A. M. Kagan, A. L. Rukhin, “On the estimation theory of the scale parameter”, Teor. Veroyatnost. i Primenen., 12:4 (1967),  735–741  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:4 (1967), 672–678

1972
24. Yu. V. Linnik, A. L. Rukhin, “Поправки к статье “Выпуклые функции потерь в теории несмещенного оценивания” (ДАН, т. 198, № 3, 1971 г.)”, Dokl. Akad. Nauk SSSR, 202:6 (1972),  742  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020